MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM I.D. SIZE GG ELEVATED RIM LINER USE WITH 48MM O.D. SIZE GG SHELL; HIP PROSTHESIS

ZIMMER BIOMET, INC. 32MM I.D. SIZE GG ELEVATED RIM LINER USE WITH 48MM O.D. SIZE GG SHELL; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the liner would not assemble with the cup.A second liner was used to complete the surgery.The cup remains implanted.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00-8755-048-00 3113952 allofit it allo-c shell 48/gg.Report source: foreign country: germany.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned device confirms lot etch.Device shows nicks, gouges, and scratches across the liner surfaces from attempted use.Anti rotation scallops and lock feature show deformation and gouges.No other damage noted.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
32MM I.D. SIZE GG ELEVATED RIM LINER USE WITH 48MM O.D. SIZE GG SHELL
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15196385
Report Number0001822565-2022-02337
Device Sequence Number16681944
Product Code JDI
UDI-Device Identifier00889024149670
UDI-Public(01)00889024149670(17)270307(10)65310392
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875200832
Device Lot Number65310392
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Patient SexUnknown